MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVIATOR FIXED SELF DRILLING SCREW 4X14MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

STRYKER SPINE-FRANCE AVIATOR FIXED SELF DRILLING SCREW 4X14MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number 48811230
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 01/04/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; plate 2 most cephalad screws backed out following non compliance.
 
Additional Manufacturer Narrative
Catalog# 48811230.Risk assessment.Manufacturing files were not reviewed because no lot or parts were provided.The probable root cause is patient non-compliance.
 
Event or Problem Description

Brand Name
AVIATOR FIXED SELF DRILLING SCREW 4X14MM
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6490355
Report Number0009617544-2017-00145
Device Sequence Number10901643
Product Code KWQ
UDI-Device Identifier07613252152194
UDI-Public(01)07613252152194
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K142237
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48811230
Device Catalogue Number48844014
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/17/2017
Supplement Date Received by Manufacturer03/17/2017
Initial Report FDA Received Date04/13/2017
Supplement Report FDA Received Date07/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;